Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 24, 2011, 4:16 AM EST. It took effect at Jan 25, 2011, 4:01 AM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2011, 4:16 AM EST (09:16 UTC)
- In effect from
- Jan 25, 2011, 4:01 AM EST
- Expired
- Jan 26, 2011, 7:05 PM EST
- In force
- 39 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
323 WHUS72 KMLB 240916 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 416 AM EST MON JAN 24 2011 ...STRONG AND GUSTY WINDS DEVELOPING AS A COLD FRONT APPROACHES LATE TUESDAY INTO TUESDAY NIGHT... AMZ550-552-555-570-572-575-260930- /O.NEW.KMLB.SC.Y.0005.110125T1500Z-110127T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 416 AM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 10 PM EST WEDNESDAY. * WINDS AND SEAS: SOUTH WINDS WILL INCREASE TO 20 KNOTS TUESDAY AFTERNOON WITH GUSTS TO GALE FORCE TUESDAY NIGHT AND WEDNESDAY AS A COLD FRONT SWEEPS ACROSS EAST CENTRAL FLORIDA. SEAS WILL BUILD TO 7 TO 9 FEET WELL OFFSHORE BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
4 follow-up statements
157 WHUS72 KMLB 250901 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 401 AM EST TUE JAN 25 2011 ...STRONG AND GUSTY WINDS TODAY THROUGH WEDNESDAY... AMZ550-552-555-570-572-575-260900- /O.EXT.KMLB.SC.Y.0005.110125T0901Z-110127T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 401 AM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
221 WHUS72 KMLB 260933 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 433 AM EST WED JAN 26 2011 ...STRONG AND GUSTY WINDS TODAY THROUGH WEDNESDAY... AMZ550-552-555-262130- /O.EXT.KMLB.SC.Y.0005.000000T0000Z-110127T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 433 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-262130- /O.CON.KMLB.SC.Y.0005.000000T0000Z-110127T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 433 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS72 KMLB 262134 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 434 PM EST WED JAN 26 2011 ...STRONG AND GUSTY WINDS TODAY THROUGH WEDNESDAY... AMZ550-552-555-270000- /O.CON.KMLB.SC.Y.0005.000000T0000Z-110127T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 434 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING... GUSTY WEST WINDS NEAR 20 KNOTS WILL SUBSIDE AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-270900- /O.CON.KMLB.SC.Y.0005.000000T0000Z-110127T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 434 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 THURSDAY... GUSTY WEST WINDS OF AORUND 20 KNOTS WILL KEEP SEAS UP TO NEAR 7 FEET OUT AROUND 50 TO 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
452 WHUS72 KMLB 270005 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 705 PM EST WED JAN 26 2011 AMZ570-572-575-270900- /O.CAN.KMLB.SC.Y.0005.000000T0000Z-110127T0900Z/ /O.NEW.KMLB.SI.Y.0005.110127T0005Z-110127T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 705 PM EST WED JAN 26 2011 ...A SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THIS REPLACES THE SMALL CRAFT ADVISORY...WHICH HAD BEEN IN EFFECT. SEAS WILL REMAIN BELOW 7 FEET OVERNIGHT. WINDS: WEST TO NORTHWEST 20 KNOTS...DIMINISHING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ550-552-555-270115- /O.EXP.KMLB.SC.Y.0005.000000T0000Z-110127T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 705 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 3:41 AM EST, 35 minutes earlier.
Area forecast discussion, Jan 24, 3:41 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
341 AM EST MON JAN 24 2011
.DISCUSSION...
...SEVERE WEATHER THREAT INCREASING LATE TUESDAY WITH TORNADIC
STORMS POSSIBLE INTO TUESDAY NIGHT...
TODAY...LIGHT NORTH WINDS ALONG THE COAST WILL ABRUPTLY TURN
EASTERLY THIS MORNING AS THE COASTAL TROUGH BREAKS DOWN. THIS
WILL PRODUCE A MORE RAPID MODERATION OF THE COOL/DRY AIR MASS WITH
A QUICK SPIKE IN TEMPS/DEWPTS AFTER SUNRISE. MAX TEMPS SHOULD
REACH THE UPPER 60S TO LOWER 70S...BUT REMAINING IN THE MID 60S
ALONG THE VOLUSIA COAST DUE TO CHILLY SURF TEMPS IN THE UPPER 50S.
IT WILL BE A PARTLY CLOUDY DAY WITH PERIODS OF CLOUDINESS ESP ALG
THE COAST AS MARINE STRATOCU PANCAKE BENEATH STRONG SUBSIDENCE
INVERSION. COULD SEE SOME SPRINKLES FALL OUT OF THE STRATOCU BUT
CHANCE FOR MEASURABLE RAIN LOOKS TOO LOW TO MENTION.
TONIGHT...A LOW PRESSURE CENTER WILL DEVELOP OVER THE WESTERN
GOMEX AND BEGIN TO MOVE EAST. IN RESPONSE OUR WINDS WILL VEER TO
THE SE AND PRODUCE NOTICEABLY MILDER MIN TEMPS IN THE LOW TO MID
50S ACROSS NORTH AND INTERIOR. CLOSER TO THE COAST AND SOUTH OF
THE CAPE...LOWS WILL BE AROUND 60 AND EVEN THE LOWER 60S ALG THE
TREASURE COAST.
TUESDAY...SRN STREAM S/W WILL MOVE EAST FROM TX TWD THE LWR MS
VALLEY AS SFC LOW DEVELOPS AND TRACKS EASTWARD ACROSS THE NRN GULF
OF MEXICO. INCREASING LOW LVL SE/S FLOW IN THE AFTERNOON WILL
ADVECT DEEPER MOISTURE (PWATS TO 1.6 INCHES) ACROSS CENTRAL FL
WITH DWPTS PROGD INTO THE LWR 60S N AND MID 60S SRN ZONES.
SUFFICIENT CAPE FROM 400-800 J/KG AND AN AREA OF UPR DIFFLUENCE
ALOFT MOVING OVER THE PENINSULA LATE IN THE DAY WILL AID IN
SCATTERED THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON AND EARLY
EVENING...WITH 0-1KM 150-200 M^2/S^2 AND 0-3KM HELICITY TO 200-250
M^2/S^2 MAKING THE ENVIRONMENT FAVORABLE FOR ROTATING STORMS. MAIN
PREFRONTAL CONVECTIVE LINE PROGD TO APPROACH THE WEST COAST IN THE
AFTERNOON AND WILL LIKELY REACH LAKE COUNTY BY 7 PM. WILL TAPER
POPS FROM 60 NW TO 40 PCT SE. HIGHS WILL BE MID-UPR 70S WITH
CONSIDERABLE CLOUDINESS BECOMING MAINLY CLOUDY ALL AREAS BY
EVENING.
TUESDAY NIGHT...SFC LOW IS PROGD TO ROCKET NE ACROSS THE NRN
PENINSULA AND SE GA AND BRING A LINE OF CONVECTION THROUGH E CENTRAL
FL. STILL SOME DETAILS TO BE WORKED OUT IN THE EXACT MODE OF
CONVECTION BUT ENVIRONMENT WILL SUPPORT THE CHANCE FOR ROTATING
STORMS AHEAD OF THE MAIN SQUALL LINE AND ALSO THE THREAT OF DAMAGING
WINDS AND ISOLATED TORNADOES WITH BOWING LINE SEGMENTS THAT MOVE
EAST ACROSS THE CWA OVERNIGHT. STRENGTH OF DEEP LAYER SHEAR / LOW
LVL HELICITY / FAVORABLE LOW TRACK AND TIME OF DAY (NIGHT) WITH
LOWER LCLS ALL FAVOR THE POSSIBILITY OF A FEW STRONG AND VIOLENT
TORNADOES. CURRENT SPC OUTLOOK KEEPS A SLIGHT RISK OF SVR ACROSS
CENTRAL FL THROUGH THE NIGHT AND WILL CARRY 80 PCT CHANCE FOR
SHOWERS AND STORMS...SOME WITH HEAVY RAIN...GUSTY WINDS AND FREQUENT
LIGHTNING. CONTINUE TO MONITOR LATER FORECASTS AND OUTLOOKS
REGARDING THIS POTENTIAL HAZARDOUS WEATHER EVENT.
WEDNESDAY...S/W WILL LIFT TWD THE MID ATLC AND TAKE THE ATTENDANT
SFC LOW ALSO QUICKLY NE. SHOULD BE SOME ONGOING STORMS IN THE
MORNING ACROSS OUR SE FORECAST AREA THAT WILL SWEEP INTO THE
OFFSHORE ATLC WATERS BY EARLY AFTERNOON. THERE WILL BE A THREAT FOR
CONTINUED SEVERE WEATHER WED MORNING BEFORE STORMS MOVE OUT OF THE
AREA. STRONG WESTERLY WINDS WILL KICK IN BY LATE MORNING WITH
CLEARING EXPECTED BEHIND THE FRONT IN THE AFTERNOON. WESTERLY WINDS
WILL BECOME WINDY BY MID DAY AROUND 20 MPH AND EXPECT SOME GUSTS
BETWEEN 30-40 MPH IN THE AFTERNOON WITH H9 WINDS FROM 30-40 KNOTS.
WILL LIKELY NEED A WIND ADVISORY FOR THE DAYTIME HOURS ON WED. HIGHS
AROUND 70 NORTH TO MID 70S SRN AREAS.
WED NIGHT...WEST WINDS WILL BECOME NW BEHIND THE FRONT WITH MOSTLY
CLEAR SKIES. LOWS ARE EXPECTED MAINLY IN THE 40S.
THU-MON...DRY AND SEASONABLY COOL WEATHER IS IN STORE THROUGH LATE
WEEK AS A SFC HIGH PRESSURE AREA BUILDS TWD S FL BY SAT. ANOTHER
REINFORCING DRY FRONT IS FORECAST TO MOVE THROUGH THE AREA ON SUNDAY
WITH AN INCREASE IN NW/N FLOW INTO MONDAY. WILL KEEP EXTENDED DRY
WITH TEMPS SLIGHTLY BELOW NORMAL THIS PERIOD.
&&
.AVIATION...
VFR. EXPECT CIGS FL050-060 ESP NEAR THE COAST WHICH COULD LOWER TO
FL035 OR SO THIS EVE.
&&
.MARINE...
TODAY...E/SE FLOW WILL INCREASE 12 TO 15 KNOTS WITH A CHOPPY WIND
WAVE DEVELOPING. WITH THE VEERING FLOW AND LOSS OF A NORTHERLY
WIND COMPONENT HAVE CAPPED SEAS AT 5 FT EVEN IN THE GULF STREAM.
SO WILL NOT HEADLINE A CAUTION BUT BOATING CONDS WILL BE LESS THAN
IDEAL. PRES GRAD BEGINS TO TIGHTEN TONIGHT AS LOW PRESSURE
ADVANCES EASTWARD ACROSS THE NORTHERN GULF OF MEXICO. THIS SHOULD
SUPPORT 15-20 KNOTS OVER MUCH OF THE WATERS WHICH WILL LIKELY
REQUIRE A CAUTION HEADLINE.
SOUTHERLY FLOW WILL INCREASE TUE AFTERNOON TO AROUND 20 KNOTS WITH
SCATTERED SHOWERS/TSTMS POSSIBLE BY LATE AFTERNOON. S-SW WINDS TUE
NGT WILL INCREASE TO 20 KTS NEAR THE COAST AND 25 KNOTS OFFSHORE
WITH SOME GUSTS TO GALE FORCE. HIGH RAIN CHANCES EXPECTED TUE NIGHT
AS SHOWERS AND STORMS AHEAD OF A COLD FRONT MOVE FROM THE MAINLAND
AND ACROSS THE E CENTRAL FL ATLC WATERS. SOME OF THESE STORMS MAY BE
SEVERE WITH STRONG WINDS GUSTS AND/OR WATERSPOUTS. WINDS WILL
STRENGTHEN BEHIND THE FRONT OUT OF THE WEST WED AFTN WITH AGAIN
SUSTAINED WINDS AROUND 25 KNOTS OFFSHORE AND GUSTS TO 35 KNOTS. SEAS
WILL BUILD TO 7-8 FT OFFSHORE. NW-N FLOW WILL GRADUALLY DECREASE
THROUGH LATE WEEK AND INTO SATURDAY WITH FAVORABLE WINDS AND SEAS TO
BEGIN THE NEXT WEEKEND.
&&
.FIRE WEATHER...
NO LOW RH CONCERNS TODAY AS ONSHORE FLOW (SE) FLOW WILL KEEP MIN
RH VALUES ABOVE 40 PERCENT.
WED...ALTHOUGH MIN RHS ARE FORECAST TO REMAIN ABOVE CRITICAL LEVELS...
HIGH DISPERSION VALUES / TRANSPORT WINDS AND SFC WINDS/ GUSTS WILL
MAKE FOR DANGEROUS CONDITIONS FOR EXISTING FIRE SPREAD AND FIRE
CONTROL MAY BE DIFFICULT DUE TO THE GUSTY WINDS.
MIN RHS MAY DROP TO CRITICAL LEVELS ACROSS THE NRN INTERIOR
THU/FRI AND SAT AFTERNOONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 68 55 75 65 / 10 10 50 80
MCO 71 54 76 63 / 10 10 50 80
MLB 71 59 77 68 / 10 10 40 80
VRB 71 60 77 68 / 10 10 40 80
LEE 70 52 74 62 / 10 10 60 80
SFB 71 54 76 63 / 10 10 50 80
ORL 70 55 75 64 / 10 10 50 80
FPR 71 59 77 68 / 10 10 40 80
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 10 PM EST WEDNESDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...KELLY
LONG TERM....VOLKMER
AVIATION...KELLYHazardous weather outlook, Jan 23, 5:57 PM EST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 557 PM EST SUN JAN 23 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-241100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 557 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... LIGHT WINDS AND TEMPERATURES FALLING INTO THE LOW AND MIDDLE 30S WILL ALLOW PATCHY FROST TO FORM LATE TONIGHT OVER INLAND VOLUSIA AND LAKE COUNTIES. SOME FROST MAY BE OBSERVED IN THE COLDER LOCATIONS WEST OF INTERSTATE 4 IN THE WESTERN PORTIONS OF ORANGE AND SEMINOLE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM IS FORECAST TO DEVELOP AND MOVE OVER THE NORTH GULF OF MEXICO EARLY THIS WEEK. THE LOW PRESSURE CENTER IS FORECAST TO MOVE ACROSS NORTH FLORIDA LATE TUESDAY INTO TUESDAY NIGHT...BRINGING WITH IT A CHANCE FOR STRONG THUNDERSTORMS ACROSS THE AREA. IN ADDITION...STRONG GRADIENT WINDS ARE LIKELY WITH THIS SYSTEM WHICH WILL DETERIORATE MARINE CONDITIONS THROUGH MID WEEK. BEHIND TUESDAY NIGHTS COLD FRONT PASSAGE...COLDER TEMPERATURES ARE EXPECTED WITH MORNING LOWS FORECAST TO IN THE MIDDLE AND UPPER 30S OVER THE INTERIOR...AND THE LOWER 40S ALONG THE COAST FROM SOUTH BREVARD COUNTY SOUTH FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.